# SDR SWAA2025011686572

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 21,323 hours, 11,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT PANEL 121CW CRACKED AT EDGE<[01] INSTALLED ADHESIVELY BONDED NUT PLATES ALONG THE BOTTOM ROW OF PANEL 121CW IAW SRM 51-40-102R-0. STILL REQUIRES FULL CURE TIME.;[02] REMOVED PANEL 121CW AND FABRICATED NEW PANEL. REQUIRES INSTALLED AFTER NUT PLATES FULLY CURE;[03] REMOVED PANEL 121CW AND FABRICATED NEW PANEL. REQUIRES INSTALLED AFTER NUT PLATES FULLY CURE;[04] REMOVED PANEL 121CW AND FABRICATED NEW PANEL IAW AMM 25-52-01 REQUIRES INSTALLED AFTER NUT PLATES FULLY CURE;[05] INSTALLED NEW FWD CARGO PIT SIDEWALL LINER PANEL 121CW PER AMM 25-52-01-201-801-NG
